# SDR 97ZZZX3377

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Shaft
- Part number: 643520536101
- Condition: Cracked
- Location: Main Gearbox
- Part time: 2,852 hours
- Component: 643520500048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS MPI'D AND FOUND TO HAVE ONE CRACK INDICATION LOCATED AT THE UPPER END OF THE LOWER SPLINES.  THE INDICATION EXTENDS FROM THE SPLINE RADIUS AND GOES TOWARD THE TOOTH FACE AT APPROXIMATELY A 45 DEGREE ANGLE.  LENGTH OF INDICATION IS APPROXIMATELY 0.050 INCH LONG.  NO OTHER INDICATIONS WERE FOUND.
